# SDR VNAA202409240010

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031351SH6703
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON FUSELAGE SKIN, LOCATED BTW FS310.00 TO FS319.70 AND STGR 26LH TO 25LH (1EA), FS379 TO FS409 AND STGR 26RH TO 25LH (3EAS), FS250 TO FS235 AND STGR 26LH TO 25LH (1EA).  LIGHTNING STRIKES ON FUSELAGE SKIN, LOCATED BTW FS310.00 TO FS319.70 AND STGR 26LH TO 25LH (1EA), FS379 TO FS409 AND STGR 26RH TO 25LH (3EAS), FS250 TO FS235 AND STGR 26LH TO 25LH (1EA) WERE REPAIRED PER REO 690-53-11-1840 REV. --, REO 690-53-21-1831 REV. -- AND REO 690-53-21-1832 REV. --
